# SDR 08FDEA02278

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 71,715 hours, 24,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOT CABIN SMOKE LVL 3 AND ASSOCIATED TONE ON CLIMB-OUT.  LIGHT STAYED ON ABOUT 5 MINUTES.  NR 7 SMOKE DETECTOR ILLUMINATED AT SAME TIME.  DECLARED  EMERGENCY AND RETURNED TO MEM.  CREW STATED AT GATE THAT THEY HAD NO SMOKE  INDICATION LIGHT ON OVERHEAD CARGO FIRE TEST PANEL.  ONLY THE NR 7 SMOKE DETECTOR WAS ILLUMINATED.  DEPINNED PLUGS AND INSP CRIMPS, CK'D GOOD.  ALSO CK'D CONTINUITY OF ASSOC WIRING FROM MSC TO SMOKE DET'S  NR 7 AND NR 9 (REF WDM 26-15-01 AND 26-14-02), ALL CK'D GOOD.  OHMED DIODES R7-570 AND R7-572, BOTH CK'D GOOD.  FOUND LOOSE SCREW INSIDE NR 7 SMOKE DET LAYING ON CIRCUIT CARD, COULD BE POSSIBLE CAUSE OF FAULT.
